# SDR HCM2003F00000

- Difficulty date: April 30, 2003
- Submitted: May 19, 2003
- Operation: Air carrier
- Aircraft: N11QD
- Make and model: Urocop EC 130 B4
- Engine: Tmeca ARRIEL1B
- System (JASC): 7320 · Fuel Controlling System
- Part: Fadec
- Part number: 70BMF01000
- Part serial: 705
- Condition: Inoperative
- Location: Engine Control
- Part time: 2,017 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TEN MINUTES INTO THE FIRST FLIGHT OF THE DAY, A SERIES OF WARNING GONGS WENT OFF IN THE PILOTS HEADSET FOLLOWED BY THE YELLOW (GOV) LIGHT, THE RED (GOV) LIGHT AND THE RED (TWX GRIP) LIGHT ALL BEING ILLUMINATED.  THE RED (GOV) LIGHT FLICKERED AND EVENTUALLY WENT OUT.  THE PILOT RETURNED TO THE HELIPORT.  THE TWIST GRIP WOULD NOT RETARD THE ENGINE SPEED AND THE AIRCRAFT HAD TO BE SHUT DOWN FROM FLIGHT IDLE WITH THE SHUT OFF SWITCH.  THIS INDICATES THE AIRCRAFT WAS FLOWN BACK IN THE FULL EMERGENCY (EBCAU) MODE.  THE FADEC WAS CHANGED TO CORRECT THE PROBLEM.
